×

Found 258 Documents (Results 1–100)

100
MathJax

Investigation of the solution of a nonlinear equation of the gravitation theory. (English. Russian original) Zbl 0643.34031

Sov. Phys., Dokl. 30, 460-461 (1985); translation from Dokl. Akad. Nauk SSSR 282, 845-857 (1985).
Reviewer: R.Pimenov
PDF BibTeX XML Cite

Stabilization of moment functions of the statistical solution of the wave equation. (English. Russian original) Zbl 0616.35085

Mosc. Univ. Math. Bull. 40, No. 6, 65-68 (1985); translation from Vestn. Mosk. Univ., Ser. I 1985, No. 6, 90-93 (1985).
Reviewer: A.Dang-Duih
MSC:  35R60 35L20 35B40
PDF BibTeX XML Cite

Boundary-value problem for a system of ordinary differential equations encountered in biochemistry. (English. Russian original) Zbl 0609.34018

Differ. Equations 21, 491-498 (1985); translation from Differ. Uravn. 21, No. 5, 739-747 (1985).
Reviewer: G.Aniculăesei
MSC:  34B10
PDF BibTeX XML Cite

Mixed problem concerning the diffraction of radiation from a horizontal magnetic dipole at a disk and an aperture in a plane screen in a nonuniform medium. (English. Russian original) Zbl 0608.35059

Differ. Equations 21, 562-568 (1985); translation from Differ. Uravn. 21, No. 5, 825-831 (1985).
Reviewer: M.Schneider
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification